# SDR ASOA00013

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: AM55511025
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT SIDE FRAME NR 2 INBOARD SIDE CLEAT CRACKED.  MAINTENANCE REPLACED CRACKED CLEAT IAW EMB 120 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
